Imperial College London

DrMarie-AmelieLawn

Faculty of Natural SciencesDepartment of Mathematics

Strategic Teaching Fellow in Pure Mathematics
 
 
 
//

Contact

 

m.lawn

 
 
//

Location

 

Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

My research interests are Differential Geometry, Lorentzian geometry, submanifold theory and Spin geometry.

Publications

Journals

Lawn M-A, Roth J, 2017, A fundamental theorem for submanifolds of multiproducts of real space forms, Advances in Geometry, Vol:17, ISSN:1615-715X

Lawn M-A, Ortega M, 2015, A fundamental theorem for hypersurfaces in semi-Riemannian warped products, Journal of Geometry and Physics, Vol:90, ISSN:0393-0440, Pages:55-70

Bayard P, Lawn M-A, Roth J, 2013, Spinorial representation of surfaces into 4-dimensional space forms, Annals of Global Analysis and Geometry, Vol:44, ISSN:0232-704X, Pages:433-453

ALTOMANI A, LAWN M-A, 2013, Isometric and CR pluriharmonic immersions of three dimensional CR manifolds in Euclidean spaces, Hokkaido Mathematical Journal, Vol:42, ISSN:0385-4035, Pages:209-238

Lawn M-A, Roth J, 2011, Spinorial Characterizations of Surfaces into 3-dimensional Pseudo-Riemannian Space Forms, Mathematical Physics, Analysis and Geometry, Vol:14, ISSN:1385-0172, Pages:185-195

More Publications